# SDR UIEA2024042700319

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,073 hours, 16,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: UNKNOWN
- Condition: No Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST #1 RH SIDE EMERGENCY SLIDE SQUIB LIGHT DOES NOT ILLUMINATE( T/S WIRING FIM 25-65 FAULT TREE 818 STOPPED AT SHEET BLOCK 35. FOUND WIRE W786-102-16 WITH HIGH RESISTANCE, REPLACED WIRE W786-102-16 IAW WDM 25-65-12 AND SWPM 20-10. FOUND FAULTY TIME DELAY MODULE. REPLACED RELAY M1 IAW WDM 25-65-12. NO FURTHER DEFECTS NOTED. )
